RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 2, Pages 501–504 (Mi zvmmf5878)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

An economical method for the numerical solution of convolution equations

B. S. Pariiskii

Moscow

Full text: PDF file (394 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:2, 208–211

Bibliographic databases:

UDC: 518:517.948
MSC: Primary 65R20; Secondary 45B05
Received: 07.07.1975
Revised: 15.01.1976

Citation: B. S. Pariiskii, “An economical method for the numerical solution of convolution equations”, Zh. Vychisl. Mat. Mat. Fiz., 17:2 (1977), 501–504; U.S.S.R. Comput. Math. Math. Phys., 17:2 (1977), 208–211

Citation in format AMSBIB
\Bibitem{Par77}
\by B.~S.~Pariiskii
\paper An economical method for the numerical solution of convolution equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 2
\pages 501--504
\mathnet{http://mi.mathnet.ru/zvmmf5878}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0495068}
\zmath{https://zbmath.org/?q=an:0348.65108}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 2
\pages 208--211
\crossref{https://doi.org/10.1016/0041-5553(77)90050-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5878
  • http://mi.mathnet.ru/eng/zvmmf/v17/i2/p501

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. K. Suetin, “Solution of discrete convolution equations in connection with some problems of radio engineering”, Russian Math. Surveys, 44:5 (1989), 119–143  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:135
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020